Untersuchungen über geodätische Curven


Mathematische Annalen (1882)

  • Volume: 20, page 357-454
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lie. "Untersuchungen über geodätische Curven." Mathematische Annalen 20 (1882): 357-454. <http://eudml.org/doc/157039>.

author = {Lie},
journal = {Mathematische Annalen},
pages = {357-454},
title = {Untersuchungen über geodätische Curven},
url = {http://eudml.org/doc/157039},
volume = {20},
year = {1882},

AU - Lie
TI - Untersuchungen über geodätische Curven
JO - Mathematische Annalen
PY - 1882
VL - 20
SP - 357
EP - 454
UR - http://eudml.org/doc/157039
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.